MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. MAXI SKY 440; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. MAXI SKY 440; LIFT, PATIENT, NON-AC-POWERED
Model Number LE00000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Fall (1848)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The maxi sky 440 ceiling lift detached and fell together with the patient.No injury was claimed.The device inspection revealed that the reacher's hook that allows to connect the ceiling lift to the track was bent.
 
Additional Manufacturer Narrative
The investigation ongoing.The results will be provided upon conclusions of the investigation.
 
Additional Manufacturer Narrative
The process of gathering information is still ongoing.The conclusions will be provided when the investigation is completed.The date of the event (section b3) was estimated based on the awareness date.The reacher accessory involved in the event was manufactured by the third-party company- agecinox and distributed by arjo.
 
Additional Manufacturer Narrative
The review of complaints revealed that this is the second complaint of the bent reacher's hook.The reacher from the previous complaint was returned to the manufacturer (factory in magog) for evaluation.The ceiling lift detachment was recreated only under specific conditions when the reacher was used to intentionally detach the ceiling lift (the reacher used to push the reacher's hook out of the trolley).Following the manufacturer's analysis, a high load at a specific angle is required to deform the reacher's hook, which is unlikely to occur during normal use as described in the instructions for use.The reacher was replaced.To sum up, based on all information gathered and the testing performed by the manufacturer, the exact cause of the claimed ceiling lift detachment could not be determined.The ceiling lift failed to meet its performance specification since it detached.The device was used for a patient transfer when the failure occurred.
 
Event or Problem Description
The maxi sky 440 ceiling lift detached and fell together with the patient.No injury was claimed.The maxi sky 440 portable ceiling lift may be attached to the rail using the reacher.This accessory is composed of the reacher rod and hook, connected to each other by a magnet.To connect the ceiling lift to the rail, the reacher's hook needs to be attached to the ceiling lift carabiner and connected to the rail trolley.The inspection was performed by arjo technician in presence of director and caregivers.It revealed that the reacher's hook was bent.No other failure was observed.The load test at 200 kg was performed and the ceiling lift operated correctly.

Brand Name
MAXI SKY 440
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key20890936
Report Number9681684-2024-00088
Device Sequence Number15686863
Product Code FSA
UDI-Device Identifier05055982795319
UDI-Public(01)05055982795319(11)221025
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLE00000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date01/08/2025
02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown